# SDR FDEA201911223045

- Difficulty date: November 22, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 60,963 hours, 22,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 146N53183
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN STA 1681-1720, BL0-LBL50 WEB CORRODED.  REMOVED CORR ON SHEAR WEB STA 1681-1720 BL0 - LBL50 IAW SRM 51-10-02 ALL AREAS IN LIMITS EXCEPT STA 1701 LBL5 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51-1A FIG 101.  AT STA 1701 LBL5 FABRICATED AND INSTALLED DOUBLER IAW SRM 53-60-51-2R REP 2 ALT 1.
